Authors: Horváth, Eszter K.
Šešelja, Branimir
Tepavčević, Andreja 
Title: Cut approach to invariance groups of lattice-valued functions
Journal: Soft Computing
Volume: 21
Issue: 4
First page: 853
Last page: 859
Issue Date: 1-Feb-2017
Rank: M22
ISSN: 1432-7643
DOI: 10.1007/s00500-016-2084-3
This paper deals with lattice-valued n-variable functions on a k-element domain, considered as a generalization of lattice-valued Boolean functions. We investigate invariance groups of these functions, i.e., the group of such permutations that leaves the considered function invariant. We show that the invariance groups of lattice-valued functions depend only on the cuts of the function. Furthermore, we construct such lattice-valued Boolean function (and its generalization), the cuts of which represent all representable invariance groups.
Keywords: Cuts | Invariance groups | Lattice-valued Boolean functions
Publisher: Springer Link
Project: NFSR of Hungary (OTKA), Grant number K 115518
Development of methods of computation and information processing: theory and applications 
Provincial Secretariat for Science and Technological Development, Autonomous Province of Vojvodina, Grant “Ordered structures and applications”

Show full item record


checked on Jul 22, 2024

Page view(s)

checked on May 9, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.